# SDR AALA20061085

- Difficulty date: November 20, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T903/20NOV - AFTER TAKEOFF LANDING GEAR LEVER COULD NOT BE RAISED IN SYSTEM ONE AND SYSTEM TWO.  THE AUTO PILOT, PITCH TRIM, FLIGHT DIRECTORS, AERONAUTICAL TELECOMMUNICATIONS SYSTEM, AND PRESSURIZATION FAILED.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND THE NOSE GEAR PROXIMITY SENSOR LEVER ROD BROKEN.  REPLACED THE NOSE GEAR PROXIMITY SENSOR LEVER ROD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
